# SDR CA130312012

- Difficulty date: February 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920592001
- Condition: Failed
- Location: Hyd System
- Part time: 16,437 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

(CAN) AS WE DESCENDED THROUGH 4000 ON APPROACH TO LAND, NR 2 HYD SYS FAILED.  TOTAL LOSS OF NR 2 HYDRAULIC FLUID.  A VISUAL MISSED APPROACH CONDUCTED AND WE HELD VISUALLY EAST, WHILE QRH CHECKLIST CARRIED OUT.   ALTERNATE GEAR EXTENSION CARRIED OUT IAW QRH.  RIGID HYDRAULIC FLUID LINE AT RT AFT WINGROOT AREA FOUND CRACKED AND SEPARATED. ULTIMATE FAILURE WAS THE RIGID FLUID LINE, PN 82920592-001.
